Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 44, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 19, 2007, 4:45 PM EDT for Erie County, New York. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 4:45 PM EDT (20:45 UTC)
- Expired
- Jun 19, 2007, 5:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Erie County, NY
The radar
The Buffalo radar (KBUF), 12 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:55 PM EDT | TSTM WND DMG | Amherst, NY | LIMBS AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:19 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 192045
SVRBUF
NYC029-192115-
/O.NEW.KBUF.SV.W.0044.070619T2045Z-070619T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
445 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERIE COUNTY IN WESTERN NEW YORK
* UNTIL 515 PM EDT
* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR AKRON...OR ABOUT
9 MILES NORTHEAST OF LANCASTER...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN NEW YORK.
LAT...LON 4308 7847 4290 7847 4291 7886 4302 7887
4302 7884 4305 7883 4309 7863 4307 7861
4307 7858 4309 7855
$$
TJP2 follow-up statements
000
WWUS51 KBUF 192104
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
505 PM EDT TUE JUN 19 2007
NYC029-192115-
/O.CON.KBUF.SV.W.0044.000000T0000Z-070619T2115Z/
ERIE NY-
505 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ERIE COUNTY...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHEAST OF
AKRON...OR ABOUT 9 MILES SOUTHEAST OF MEDINA...MOVING NORTHEAST AT 35
MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN NEW YORK.
LAT...LON 4308 7847 4290 7847 4291 7886 4302 7887
4302 7884 4305 7883 4309 7863 4307 7861
4307 7858 4309 7855
$$
TJP000
WWUS51 KBUF 192116
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
516 PM EDT TUE JUN 19 2007
NYC029-192126-
/O.EXP.KBUF.SV.W.0044.000000T0000Z-070619T2115Z/
ERIE NY-
516 PM EDT TUE JUN 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY EXPIRES AT 515 PM
EDT...
AT 516 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN NEW YORK.
LAT...LON 4308 7847 4290 7847 4291 7886 4302 7887
4302 7884 4305 7883 4309 7863 4307 7861
4307 7858 4309 7855
$$
TJPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:36 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 19, 3:36 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 336 PM EDT TUE JUN 19 2007 .SYNOPSIS... A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING AND BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL FOLLOW WITH COOLER AND DRIER CONDITIONS WEDNESDAY. ANOTHER WEAKER COLD FRONT WILL BRING A CHANCE OF SHOWERS THURSDAY AFTERNOON. HIGH PRESSURE WILL THEN BRING PLEASANT SUNNY WEATHER ON FRIDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORMS WATCH NUMBER 418 REMAINS IN EFFECT FOR THE ENTIRE CWA UNTIL 01Z. THE STRONG TO SEVERE THUNDERSTORMS THAT FIRED UP ALONG THE PRE- FRONTAL TROUGH ARE NOW ENTERING OUR EASTERN LAKE ONTARIO COUNTIES. MOST OF THE THIS CONVECTION SHOULD BE EAST OF LEWIS COUNTY BY 5 PM. OUR ATTENTION THEN TURNS TO THE MAIN COLD FRONT THAT IS PUSHING THROUGH MICHIGAN AND WESTERN OHIO. ANOTHER LINE OF ORGANIZED SHOWERS AND THUNDERSTORMS IS DEVELOPING AHEAD OF THE FRONT AND WILL BE AFFECTING LATE THIS AFTERNOON INTO THE EARLY EVENING. THE MOIST AND MODERATELY UNSTABLE AIR AHEAD OF THE FRONT WILL EXPERIENCE ADDITIONAL LIFT FROM THE JET STREAK THAT IS ADVANCING ACROSS SOUTHERN ONTARIO. WE STILL EXPECT DAMAGING WINDS TO BE THE MAIN SEVERE WEATHER THREAT IN THIS UNI-DIRECTIONAL FLOW REGIME. THE PRECIPITATION WILL TAPER OFF FROM WEST TO EAST BETWEEN 00Z AND 06Z AS THE FRONT CLEARS THE AREA. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... HIGH PRESSURE WILL BRING SUNSHINE WEDNESDAY, BUT IT WILL BE REFRESHINGLY COOLER WITH THE FIRST BELOW NORMAL TEMPERATURES IN OVER A WEEK. A WEAK COLD FRONT WILL CROSS THE AREA THURSDAY. THE GFS CONTINUES TO SHOW SOME INSTABILITY. THEREFORE...WE HAVE LEFT IN CHANCE POPS FOR THURSDAY. HIGH PRESSURE FOLLOWING THIS FRONT WILL BRING MOSTLY SUNNY SKIES AND NEAR SEASONABLE TEMPERATURES. && .LONG TERM /SATURDAY THROUGH TUESDAY/... A BROAD RIDGE CENTERED OVER THE NATIONS MID SECTION AT THE START OF THIS PERIOD WILL EXPAND EASTWARD ACROSS THE GREAT LAKES REGION ON MONDAY AND TUESDAY. AS A RESULT...NEAR NORMAL TEMPERATURES WITH COMFORTABLE HUMIDITY LEVELS WILL GIVE WAY TO VERY WARM AND INCREASINGLY UNCOMFORTABLE CONDITIONS AS WE HEAD INTO THE NEW WORK WEEK. SOME DETAILS... A VERY WEAK BOUNDARY WILL SAG ACROSS WESTERN NEW YORK ON SATURDAY. WHILE MOST SITES WILL EXPERIENCE A DRY DAY...THERE WILL BE A LOW CHANCE FOR A PASSING SHOWER OR THUNDERSTORM. HIGH PRESSURE OVER ONTARIO WILL THEN NOSE SOUTHWARDS ACROSS THE EASTERN GREAT LAKES. THIS WILL PRODUCE A FINE DAY ACROSS OUR REGION ON SUNDAY WITH MAX TEMPS LIKELY NOT CLIMBING OUT OF THE 70S. I SHOULD POINT OUT THAT WHILE H8 TEMPS WILL BE IN THE VCNTY OF +8 TO +10C...I WILL BE AIMING A FEW DEGREES HIGHER THAN GUIDANCE DUE TO THE CONTINUED DRY ANTECEDENT CONDITIONS. THE AREA OF HIGH PRESSURE WILL SLIDE TO THE EAST OF OUR FORECAST AREA FOR MONDAY...WITH WARM ADVECTION QUICKLY RAISING H8 TEMPS BACK INTO THE MID TEENS. HAVE AIMED HIGH ON TEMPS AGAIN...BUT MAY STILL BE UNDERDONE AS HIGHS COULD EASILY EXCEED THE UPPER 70S/LOW 80S. THE CURRENT FORECAST IS BEING SUPPORTED MORE BY THE 12Z GFS ENSEMBLES... RATHER THAN THE VERY WARM 12Z OPERATIONAL RUN. THE ENSEMBLES ONLY SHOW H8 TEMPS OF ABOUT +10C. IN ANY CASE...THE WARMTH WILL BE BACK IN FORCE FOR MONDAY NIGHT AND TUESDAY AS THE H5 PLAINS RIDGE WILL NOSE ACROSS THE GR LAKES. H8 TEMPS WILL CLIMB INTO THE UPPER TEENS/LOW 20S C. THIS WILL SUPPORT SFC TEMPS OF 90 F OR HIGHER FOR TUESDAY. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... MAIN CONCERN REMAINS THE ONGOING CONVECTION OVER THE FINGER LAKES AND THE POTENTIAL FOR ANOTHER ROUND OF STRONG TO SEVERE STORMS AFTER 21Z. A COLD FRONT NOW CROSSING SOUTHERN ONTARIO AND LOWER MICHIGAN WILL MAKE ITS WAY ACROSS WESTERN AND NORTH CENTRAL NEW YORK THIS EVENING. REGIONAL DOPPLER RADARS SHOW THAT MORE STRONG CONVECTION IS FOUND ALONG THE UPSTREAM COLD FRONT...WHILE CONVECTION THAT PREVIOUSLY WENT THROUGH ROC IS NOW HEADED FOR THE EASTERN LAKE ONTARIO AREA. THE STORMS HAVE A HISTORY OF PRODUCING WINDS IN EXCESS OF 50 KNOTS WITH BRIEF MVFR CIGS/VSBYS. AVIATION INTERESTS SHOULD REMAIN VERY ALERT THROUGH 02Z FOR THE ONGOING THREAT OF SEVERE WEATHER. AS THE EVENING PROGRESSES...THE FRONT WILL SLOLWY PRESS TO OUR SOUTHEAST. WHILE SOME LEFTOVER -SHRA MAY PRODUCE AREAS OF MVFR VSBYS BETWEEN 02 AND 06Z...THE BULK OF THE OVERNIGHT SHOULD FEATURE VFR CONDITIONS WITH GRADUALLY CLEARING SKIES. FOR WEDNESDAY...HIGH PRESSURE OVER THE OHIO VALLEY WILL EXPAND ACROSS THE EASTERN GREAT LAKES AND PRODUCE FINE VFR WEATHER FOR THE ENTIRE REGION. LOOKING EVEN FURTHER OUT...ANOTHER FRONTAL PASSAGE THURSDAY AFTERNOON WILL RESULT IN ANOTHER OUND OF CONVECTION. THIS COULD RESULT IN A BRIEF 3 HOUR TIME PERIOD WHERE MVFR CONDITIONS COULD BE PRESENT. GENERALLY VFR WEATHER IS THEN EXPECTED FROM THURSDAY NIGHT INTO SATURDAY. && .MARINE... STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING WILL CONTINUE TO RESULT IN MARINE WEATHER STATEMENTS AND SPEACIAL MARINE WARNINGS ON BOTH LAKES ERIE AND ONTARIO. THOSE WITH MARINE INTERESTS ARE ENCOURAGED TO LISTEN TO NOAA WEATHER RADIO AND/OR TO DELAY ANY BOATING PLANS UNTIL LATER THIS EVENING. A STRONG COLD FRONT WILL PASS ACROSS BOTH LAKES LATE THIS AFTERNOON AND EVENING. WHILE SOUTHWEST WINDS WILL ONLY AVERAGE 10 TO 20 KNOTS DURING THIS TIME...STRONG CONVECTION WILL LIKELY PRODUCE LOCALIZED GUSTS OVER 35 KNOTS. THE CONVECTION WILL MOVE AWAY FROM THE LAKES BY ABOUT 03Z...AFTER WHICH TIME WINDS AND WAVES FOR THE REMAINDER OF THE OVERNIGHT WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA. FOR WEDNESDAY...HIGH PRESSURE OVER THE OHIO VALLEY WILL EXPAND TO THE NORTHEAST ACROSS LAKES ERIE AND ONTARIO. THIS WILL RESULT IN LOW WINDS AND WAVES FOR WEDNESDAY AND WEDNESDAY NIGHT. ANOTHER COLD FRONT WILL MOVE ACROSS THE EASTERN GREAT LAKES ON THURSDAY AFTERNOON. AGAIN...WHILE WINDS AND WAVES WILL REMAIN BELOW SCA CRITERIA DURING THAT PERIOD...THERE WILL BE THE THREAT FOR HIGHER WINDS AND WAVES WITH THUNDERSTORMS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...TJP SHORT TERM...TJP LONG TERM...RSH AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Jun 19, 5:00 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 500 AM EDT TUE JUN 19 2007 NYZ001>008-010>014-019>021-085-200900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 500 AM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. A STRONG COLD FRONT WILL PRODUCE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...AND SOME THUNDERSTORMS MAY HAVE STRONG GUSTY WINDS. THE MAIN THREAT OF DAMAGE WILL BE FROM STRAIGHT LINE WINDS...AND TO A LESSER EXTENT FROM LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-200900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 500 AM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL PRODUCE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY HAVE STRONG GUSTY WINDS. THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. BOATERS SHOULD BE PREPARED TO SEE SAFE HARBOR IF MARINE WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jun 19, 2:56 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
256 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG MACEDON 43.07N 77.30W
06/19/2007 WAYNE NY LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN NORTHERN AND EASTERN
PORTION OF COUNTY.
0158 PM FLASH FLOOD SODUS 43.24N 77.06W
06/19/2007 WAYNE NY LAW ENFORCEMENT
BOAT SUNK BY HIGH WINDS AT PULTNEYVILLE YACHT CLUB
&&
MPUKAJLOLocal storm report, Jun 19, 3:19 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG PULASKI 43.57N 76.13W
06/19/2007 OSWEGO NY TRAINED SPOTTER
LARGE LIMBS DOWN
&&
MPUKAJLOLocal storm report, Jun 19, 3:39 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG SANDY CREEK 43.64N 76.09W
06/19/2007 OSWEGO NY LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN FROM CENTRAL SQUARE TO
SANDY CREEK
&&
MPUKAJLOLocal storm report, Jun 19, 4:00 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
400 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CHERRY CREEK 42.30N 79.10W
06/19/2007 M0.75 INCH CHAUTAUQUA NY POST OFFICE
PENNY SIZE HAIL
0345 PM TSTM WND DMG SINCLAIRVILLE 42.26N 79.26W
06/19/2007 CHAUTAUQUA NY POST OFFICE
WIRES DOWN
&&
MPUKAJLOLocal storm report, Jun 19, 4:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
419 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG EVANS MILLS 44.09N 75.81W
06/19/2007 JEFFERSON NY LAW ENFORCEMENT
LARGE LIMB IN ROAD
0355 PM TSTM WND DMG FREDONIA 42.44N 79.33W
06/19/2007 CHAUTAUQUA NY TRAINED SPOTTER
WIRES DOWN
0355 PM TSTM WND DMG GERRY 42.19N 79.25W
06/19/2007 CHAUTAUQUA NY TRAINED SPOTTER
SEVERAL TREES AND WIRES DOWN
0355 PM TSTM WND DMG RANDOLPH 42.16N 78.98W
06/19/2007 CATTARAUGUS NY POST OFFICE
LIMBS AND WIRES DOWN VICINITY OF RANDOLPH AND SOUTH
DAYTON
&&
MPUKAJLOLocal storm report, Jun 19, 4:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
439 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG ORCHARD PARK 42.76N 78.75W
06/19/2007 ERIE NY LAW ENFORCEMENT
NUMEROUS TREES, POLES, WIRES AND BRACHES DOWN
0425 PM TSTM WND DMG LANCASTER 42.90N 78.67W
06/19/2007 ERIE NY TRAINED SPOTTER
TREES AND LIMBS DOWN
&&
MPUKAJLOThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:43 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 47 min |
| Jun 19, 11:55 AM EDT | Severe Thunderstorm Warning | BUF | Erie | 35 min |
| Jun 19, 11:59 AM EDT | Severe Thunderstorm Warning | BUF | Wyoming | 51 min |
| Jun 19, 12:16 PM EDT | Severe Thunderstorm Warning | BUF | Genesee | 50 min |
| Jun 19, 12:21 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 54 min |
| Jun 19, 12:41 PM EDT | Severe Thunderstorm Warning | BUF | Livingston | 41 min |
| Jun 19, 12:45 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 60 min |
| Jun 19, 1:25 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jun 19, 1:34 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 56 min |
| Jun 19, 2:17 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jun 19, 2:27 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 48 min |
| Jun 19, 2:44 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jun 19, 2:51 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 54 min |
| Jun 19, 3:00 PM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 19, 3:07 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 38 min |
| Jun 19, 3:20 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 55 min |
| Jun 19, 3:23 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 67 min |
| Jun 19, 3:32 PM EDT | Tornado Warning | BUF | Chautauqua | 28 min |
| Jun 19, 3:43 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 62 min |
| Jun 19, 3:57 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jun 19, 4:04 PM EDT | Special Marine Warning | BUF | 86 min | |
| Jun 19, 4:17 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 58 min |
| Jun 19, 4:30 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Wyoming | 69 min |
| Jun 19, 4:34 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 56 min |
| Jun 19, 4:47 PM EDT | Special Marine Warning | BUF | 88 min | |
| Jun 19, 4:47 PM EDT | Severe Thunderstorm Warning | BUF | Orleans | 58 min |
| Jun 19, 5:00 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 90 min |
| Jun 19, 5:09 PM EDT | Severe Thunderstorm Warning | BUF | Livingston | 66 min |
| Jun 19, 5:31 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jun 19, 5:58 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 77 min |
| Jun 19, 6:30 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Jun 19, 7:05 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 40 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.